# SDR KCSA091081

- Difficulty date: August 12, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 108,261 hours, 32,645 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT ENGINE MOUNT FRAMES CRACKED APPROX 19 INCHES BELOW MID SPAR AT NAC STA 221.9.
